advertisement
Question
Posted by: Miss Lolly | 2003/12/18

Nutri B

dear dietdoc

first i want to say thank you for all the advise during the year
this forum really helps me,

Merry Xmas and a Happy New Year!

my problem is nutri_b or any form of vitamin B tablet really
helps my state of mind aswell as being healthy and all my
only problem is i experience a increase in appetite if i drink
it do you have any tips how i can make this beter so i dont
have to eat more?

i have stopped taking but recently i have been craving meat
like a mad person which is very odd for me due to the fact
that i dont really like meat that much *Red meat*

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Miss Lolly
Thank you for your kind words and also for the good wishes. Are you not eating any meat? If so, you may be getting anaemic as red meat, egg yolk, fish and fortified breakfast cereals are our best sources of bioavailable iron in the diet. If you crave meat, then eat some - cut off any visible fat and grill it - this will not make you fat if you eat reasonable portions. I am worried that you are starving yourself and that this will make you deficient in iron, B vitamins and omega-3 fatty acids. Please use a sensible balanced low-fat diet to lose weight so that you obtain all the nutrients you require from your food. If you need Nutri-B, then take it, and eat more high-fibre foods to increase your satiety without adding lots of calories.
Wishing you a Happy Christmas and a Joyful New Year too.
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement